# SDR SIMA200730308

- Difficulty date: January 28, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 13,051 hours, 11,543 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 14525175001
- Condition: Corroded
- Location: Fusleage
- Part time: 13,051 hours, 11,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP AT FRAME 65 TO BE CORRODED.  PERFORMED CUTOUT OF DAMAGED SHEAR CLIP, FABRICATED REPAIR PIECES.  INSTALLED REPAIR PIECES IAW EMB IC2007-145/00513A.  RESTORED PROTECTIVE FINISH, RETURNED AIRCRAFT TO SERVICE.
